# SDR DELA200800001

- Difficulty date: February 7, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N122LX
- Make and model: Lear 55LEAR
- Aircraft serial: 030
- Aircraft time: 8,114 hours, 5,582 cycles
- Engine: Garrtt TFE7313A
- Engine time: 8,020 hours, 5,488 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB DETECTED LIGHT SMOKE ODOR IN A/C. OIL PRESSURE LIGHT CAME ON IN FLIGHT CLIMBING THROUGHFL300, REMAINED ON FOR APPROX 1 MIN. ANALOG GAUGE SHOWED 25 PSI. PULLED POWER TO IDLE TO START S/D PROCEDURE AND EVENTUALLY OIL PRESSURE BECAME NORMAL. MONITORED CAREFULLY UNTIL LANDING AND REMAINED NORMAL. INSPECTED ENGINE AFTER LANDING AND FOUND NO OIL IN SIGHT GLASS.
